# SDR AALA202311175304

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A320*
- Aircraft serial: 6745
- Aircraft time: 25,105 hours, 9,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY POWER SUPPLY UNIT BATTERY AT 15WL FAULTING DURING CHANGE OF SLIDES. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT 15WL.
